Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

percocet - stopped cold turkey after 1 wsek and WOW!!

Alright, after reading a lot of your posts I realize I am not in the shape a lot of you have been in and or ar in. But I am in dire need of advice, help, support, etc...
I took percocet/oxycodone w apap 10/325 for just a little over a week and then stopped (without weaning). I was taking 4-5 a day and it def helped the pain. Now, after stopping, i am feeling horrible.Uncontrollable crying, emotionally insecure, feeling desperate, sad, grief filled, etc.... Can anyone tell me why or if they agree this is from stoppong or help in any way -PLEASE!!!!
Thank YOU ALL and best of luck to each of you!!
Paul
4 Responses
222369 tn?1274474635
It's probably withdrawals but shouldn't be very severe if you stop now.
Avatar universal
Everyone is different, but one week is a very, very short time to result in withdrawal. Have you experienced any of the common physical symptoms associated with withdrawal? You didn't list any of those.  Either way, I'm really sorry you're having such a hard time and hope things improve.
454371 tn?1221297385
Sounds like they made you a little depressed. pain pills can do that. If it does not get better in a week I would talk to your dr.

Good Luck,
   Lady
Avatar universal
Hi, I'm in and out of the hospital, and when I'm in, it's usually for 7 days.  I get the emotional stuff just from one week after using percocet or loritab.  It's best to taper if you can.  
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.